# SDR YENA20110203191

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 27,796 hours, 9,720 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA1239
- Condition: Failed
- Location: E&E Bay
- Part time: 21,313 hours, 7,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1783 MCO-BOG, A/C DIVERTED TO KIN - THE CREW DECLARED EMERGENCY DUE TO AFT AVIONICS BAY ALARM CAME ON.  THERE WAS NO SIGN OF SMOKE EITHER IN CABIN OR IN COCKPIT.  PERFORMED A VISUAL INSPECTION OF AFT AVIONICS BAY FOR EVIDENCE OF SMOKE/FIRE NO DEFECTS NOTED.  REMOVED AND REPLACED AFT E&E LTV COOLING FAN IAW LTV MM 23-39-00.  CHECKED OK.
